# SDR SWAA2021061472172

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Bs 1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD FIN TO BODY CLOSURE ANGLE IS CHAFFED; BS 1006; RBL 15; WL 305 ; / INSTALLED RH FWD SKATE ANGLE FROM BS 1006- BS1016 IAW SRM 51-40-02; IAW DWG# 147A0030 AND IAW DWG# 147A0070; VERIFIED INSTALLATION OF FWD RH SKATE ANGLE.; VERIFIED INSTALLED RH FWD SKATE ANGLE FROM BS 1006- BS1016 IAW SRM 51-40-02; IAW DWG# 147A0030 AND IAW DWG# 147A0070.
